# SDR AALA201504089017

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 46,672 hours, 21,551 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945123506
- Part serial: 1143
- Condition: Faulty
- Location: Elac
- Part time: 63,129 hours, 30,640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AP ON, OPEN DESCENT, SPEED BRAKES FULL, GOT 5' LT BANK GOING FROM FLAPS UP TO FLAPS 2 RT AT THE END OF FLAP MOVEMENT.  R & R BOTH ELAC COMPUTERS IAW AMM 27-93-34-000-001A & 400-001-A.  OPERATIONAL CHECK OF ELAC'S IAW AMM 27-93-00-710-001-A IS GOOD.
